# SDR CALA2020030600571

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 95,520 hours, 22,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

L HYD QTY EICAS C THE LEFT HYDRAULIC RESERVOIR QUANTITY IS LOW NOTE: HYD AUTO EVEN T W/ L PUMPS OFF IAW CHKLST QTY HELD AT 0.37 FOUND #3 SPOILER RETURN LINE B NUT LOOSE,TIGHTENED B NUT OP CHECKED FLIGHT CONTROLS NO LEAK NOTED
